# SDR CALA2024092300669

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 115,509 hours, 11,718 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING, NEEDS CLEANING 409 OVEN 409 HAS SYRUP SPILL AND SMOKES WHEN ON SMOKE AND ODOUR FILLED IN BY INBOUND CREW, SPILLAGE CONFIRMED. REQUEST NEF 2520AV AS NIL AVAILABLE TIME THIS TURN TO FULLY REMOVE SPILLAGE. CB PULLED AND COLLARED NOC      DESK: OM NAME: SW  DATE: 21-SEP-24- APPROVED NEF 2520AV COMPLIED WITH SDR UPDATED
